# SDR SIMA20151130009

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT STRIP NR 4 IS INOPERATIVE.  R & R EMER FLOOR PROXIMITY LIGHT STRIP NR 4 IAW AMM 33-50-12.  OPERATIONAL TESTED GOOD.
